Convergence of te method of successive approximations in a problem in the non-linear theory of shells
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1959), pp. 168-177
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1959_4_a20,
author = {I. G. Teregulov},
title = {Convergence of te method of successive approximations in a~problem in the non-linear theory of shells},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {168--177},
year = {1959},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1959_4_a20/}
}
TY - JOUR AU - I. G. Teregulov TI - Convergence of te method of successive approximations in a problem in the non-linear theory of shells JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1959 SP - 168 EP - 177 IS - 4 UR - http://geodesic.mathdoc.fr/item/IVM_1959_4_a20/ LA - ru ID - IVM_1959_4_a20 ER -
I. G. Teregulov. Convergence of te method of successive approximations in a problem in the non-linear theory of shells. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1959), pp. 168-177. http://geodesic.mathdoc.fr/item/IVM_1959_4_a20/